Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Stopped microgynon due to raised BP, helped in losing weight, prescribed Cilest. Will Cilest help in reducing weight?

Hi i stopped taking mycrogynon 30 2 weeks ago due to my GP advising me to due to raised blood pressure . I had been on this pill 8 years. I am trying to lose weight and have been sucessfull until i stopped the pill. I am now bloated and I am not losing weight, i presume this could be due to a change in hormones and maybe i am due a period. I have been given cilest the pill by the GP but i was reluctant to take it due to liking mycrogynon. So i thought i wouldnt take cilest, would wait for a month to reduce my weight further, then if my blood pressure was ok ask for the mycrogynon again. As such I am on no contraception at the minute. My question is do you think i should take the cilest as i want to continue losing weight, or wait for my natural period to see if my blood pressure comes down and then i can ask for the mycrogynon. Pregnancy is not an issue i just want to continue to lose weight.
Asked On : Sun, 12 Aug 2012
Answers:  0 Views:  92 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor